MathSciNet Relay Station
MathSciNet bibliographic data
MR2434346 (2010m:49070) 49S05 (35A15 35P30 35Q75 49R05 81Q05 81V45 81V55)
Esteban, Maria J.; Lewin, Mathieu; Séré, Eric Variational methods in relativistic quantum mechanics. Bull. Amer. Math. Soc. (N.S.) 45 (2008), no. 4, 535–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement